# SDR KCSA2024122031

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N775CK
- Make and model: Boeing 777F
- Aircraft serial: 66087
- Aircraft time: 21,611 hours, 2,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGPAGE - 100214767 L1 DOOR AFT EXIT LIGHT COVER BROKEN. TRANSFERRED TO DMI 100214768 IAW B777 MEL 33-51-1, CAT C, DUE DATE 12-30-24. NO (M) PROCEDURES. PLACARDS INSTALLED. LOGPAGE - 100214782 REFRENCE DMI 100214768 L1 DOOR AFT EXIT LIGHT COVER BROKEN. REMOVED AND REPLACED L1 DOOR AFT EXIT LIGHT ASSEMBLY IAW B777 AMM 33-51-01 ALL CHECKS GOOD. THIS CLEARS DMI 100214768 PLACARDS REMOVED.
